By Topic

Discrete-time adaptive control of deterministic fast time-varying systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Li Zheng, ; Northeast University of Technology, Shenyang, Liaoning, Peoples Republic of China

In this note, the earlier work of Xie and Evans on discrete-time adaptive control for deterministic time-varying systems is extended to the case of approximating the plant parameters by the truncated Taylor series. When the plant parameters are polynomials of time, the algorithm will ensure that the closed-loop system is globally convergent and globally stable. It is shown that this scheme is able to control fast time-varying plants more successfully than some previous schemes.

Published in:

Automatic Control, IEEE Transactions on  (Volume:32 ,  Issue: 5 )